Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 17, NWS New York, NY

July 31, 2012Greater Bridgeport Planning Region, Connecticut; 6 counties in New York

NWS New York, NY issued this coastal flood statement at Jul 31, 2012, 3:55 PM EDT for Greater Bridgeport Planning Region, Connecticut; 6 counties in New York. It took effect at Jul 31, 2012, 6:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 31, 2012, 3:55 PM EDT (19:55 UTC)
In effect from
Jul 31, 2012, 6:00 PM EDT
Expired
Aug 1, 2012, 12:00 AM EDT
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

614 
WHUS41 KOKX 311955
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
355 PM EDT TUE JUL 31 2012

...MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE COASTAL
LOCALES...

CTZ009-NYZ071-073-078-176-177-010400-
/O.NEW.KOKX.CF.S.0017.120801T0100Z-120801T0400Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
355 PM EDT TUE JUL 31 2012

...MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE COASTAL
LOCALES...

* LOCATIONS...ALONG THE COASTLINE OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...3/4 TO 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE TONIGHT.

* IMPACTS...WATER LEVELS ARE EXPECTED TO TOUCH OR SLIGHTLY EXCEED
  MINOR COASTAL FLOODING THRESHOLDS ACROSS THE MOST VULNERABLE
  COASTAL LOCATIONS. BRIEF AND MINOR ROADWAY FLOODING AND OVERLAND
  INUNDATION IS EXPECTED ACROSS THESE LOCALIZED AREAS.

$$

NYZ075-178-179-010100-
/O.NEW.KOKX.CF.S.0017.120731T2200Z-120801T0100Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
355 PM EDT TUE JUL 31 2012

...MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE COASTAL
LOCALES...

* LOCATIONS...ALONG THE SOUTH SHORE BAYS OF QUEENS...BROOKLYN AND
  NASSAU COUNTY.

* TIDAL DEPARTURES...1 TO 1 1/4 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE THIS EVENING.

* IMPACTS...WATER LEVELS ARE EXPECTED TO TOUCH OR SLIGHTLY EXCEED
  MINOR COASTAL FLOODING THRESHOLDS ACROSS THE MOST VULNERABLE
  COASTAL LOCATIONS. BRIEF AND MINOR ROADWAY FLOODING AND OVERLAND
  INUNDATION IS EXPECTED ACROSS THESE LOCALIZED AREAS.

$$
1 follow-up statement
163 
WHUS41 KOKX 010102
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
902 PM EDT TUE JUL 31 2012

...MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE COASTAL
LOCALES...

NYZ075-178-179-010215-
/O.EXP.KOKX.CF.S.0017.000000T0000Z-120801T0100Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
902 PM EDT TUE JUL 31 2012

NO FURTHER COASTAL FLOODING IS EXPECTED TONIGHT. A FEW LOCALES
REACHED MINOR COASTAL FLOODING BENCHMARKS EARLIER THIS EVENING.


$$

CTZ009-NYZ071-073-078-176-177-010400-
/O.CON.KOKX.CF.S.0017.000000T0000Z-120801T0400Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
902 PM EDT TUE JUL 31 2012

...MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE COASTAL
LOCALES...

* LOCATIONS...ALONG THE COASTLINE OF WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...3/4 TO 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...DURING THE TIMES OF HIGH TIDE TONIGHT.

* IMPACTS...WATER LEVELS ARE EXPECTED TO TOUCH OR SLIGHTLY EXCEED
  MINOR COASTAL FLOODING THRESHOLDS ACROSS THE MOST VULNERABLE
  COASTAL LOCATIONS. BRIEF AND MINOR ROADWAY FLOODING AND OVERLAND
  INUNDATION IS EXPECTED ACROSS THESE LOCALIZED AREAS.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jul 31, 3:46 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 31, 3:46 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
346 PM EDT TUE JUL 31 2012

.SYNOPSIS...
LOW PRESSURE WILL PASS SOUTH AND EAST OF LONG ISLAND THROUGH
TONIGHT. A FRONTAL BOUNDARY WILL THEN APPROACH ON WEDNESDAY...AND
MOVE ACROSS WEDNESDAY NIGHT. WEAK DISTURBANCES WILL THEN MOVE
ACROSS LATE THIS WEEK INTO THE WEEKEND. A MORE ORGANIZED FRONTAL
SYSTEM WILL AFFECT THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOST OF THE HEAVIER SHOWERS ASSOCIATED WITH THE OFFSHORE LOW WERE
PASSING WELL TO THE SOUTHEAST THIS AFTERNOON...BUT SOME ON THE
LEADING EDGE WERE PIVOTING NW-WARD...WHILE ADDITIONAL LIGHT
SHOWERS TO THE SOUTH OF CENTRAL LONG ISLAND WERE RIDING NORTH.
AS A RESULT...FCST CARRIES SCT COVERAGE FOR ERN LONG ISLAND/CT
INTO THIS EVENING. SHOWERS ARE BEING HELD AT BY OVER ORANGE COUNTY
ATTM DUE TO WEAK RIDGING BETWEEN THE OFFSHORE LOW AND A WEAK
BOUNDARY WELL TO THE WEST...BUT THIS MAY CHANGE TOWARD EVENING AS
THE LOW LIFTS NE...SO HAVE MENTIONED AN ISOLD LATE DAY/EVENING
SHOWER/TSTM IN ORANGE COUNTY.

SKIES SHOULD CLEAR OUT SOMEWHAT THIS EVENING ESPECIALLY OVER WRN
SECTIONS...BUT SHOULD INCREASE AGAIN OVERNIGHT ESPECIALLY FROM
NYC METRO NORTH/WEST AS THE BOUNDARY FROM THE WEST APPROACHES.
LOWS TONIGHT ARE A BLEND OF MAV/MET GUIDANCE... AROUND 70 IN/CLOSE
TO NYC AND IN THE 60S ELSEWHERE.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
FRONTAL BOUNDARY APPROACHES ON WED. NAM SHOWS CONVECTIVE TEMPS
BEING REACHED RATHER EARLY IN THE DAY...BUT EXCEPT FOR THE LOWER
HUDSON VALLEY WHICH WILL BE CLOSER TO THE FRONT AND HAVE BETTER
LIFT...THIS INITIATION MAY BE TOO QUICK AND DELAYED UNTIL LATE
MORNING OR EARLY AFTERNOON.

SHOWERS/TSTMS SHOULD BECOME SCATTERED TO NUMEROUS WED AFTERNOON
FROM NYC METRO NORTH/WEST. SOME INGREDIENTS ARE IN PLACE FOR
LOCALLY HEAVY RAINFALL WED AFTERNOON...NAMELY WEAK STEERING
FLOW...PW INCREASING TO ABOUT 1.75 INCHES...TALL/SKINNY CAPE AND
A DEEPENING WARM CLOUD LAYER...AND THE 12Z HI-RES ARW SUGGESTS
THIS POTENTIAL. FACTORS AGAINST HEAVY RAIN INCLUDE LESS THAN IDEAL
UPPER JET PLACEMENT FOR ENHANCED LIFT...AND LOWER THAN IDEAL H8
DEWPOINTS/CORRESPONDINGLY HIGH SHOWALTER INDICES INDICATING
CONTRIBUTION TO HIGHER PW NOT FOCUSED IN THE LOWER LEVELS. BASED
ON CURRENT ACTIVITY IN WEST CENTRAL PA DECIDED TO LEAN IN FAVOR OF
MENTIONING HEAVY RAIN. BULK SHEAR IS NOT SUPPORTIVE OF ORGANIZED
SEVERE WX...BUT CANNOT RULE OUT GUSTY WINDS WITH STRONGER CELLS.
THIS CONVECTION SHOULD SHIFT TO THE EAST OVER CT/LONG ISLAND WHILE
WEAKENING...WITH ONLY ISOLD/SCT COVERAGE EXPECTED.

BACKED OFF ON PREV FCST HIGHS FOR WED DUE TO CLOUD COVER...WITH
LOWER TO MID 80S...HIGHEST OVER INTERIOR SE CT AND NYC METRO.
LOWS WED NIGHT SHOULD BE A LITTLE WARMER THAN THOSE OF TONIGHT...
GENERALLY MID 60S TO LOWER 70S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
A WEAKENING TROUGH AXIS WILL SLOWLY SWING THROUGH THE REGION
THURSDAY...WITH A WEAK FRONTAL BOUNDARY SLIDING EAST. MODELS ARE ALL
SIGNALING WEAK WAVE DEVELOPMENT ALONG THE FRONT WED NIGHT ACROSS THE
MID ATLANTIC AND THEN TRACKING NORTH AND EAST OF THE AREA ON
THURSDAY. MODELS CONSENSUS KEEPS THIS FEATURE
OFFSHORE...ALTHOUGH TIMING VARIES BETWEEN MODELS. WITH THIS SETUP...
MAINLY WIDELY SCATTERED DIURNAL PULSE ACTIVITY...PARTICULARLY
EASTERN SECTIONS...IS EXPECTED ON THURSDAY IN RESPONSE TO THE
WEAKENING TROUGH AXIS SLIDING THROUGH. THERE IS ONLY A LOW THREAT OF
THIS WAVE TRACKING CLOSER TO THE COAST...WHICH WOULD BRING MORE
WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS TO EASTERN SECTIONS OF
THE AREA AND BREEZY EASTERLY FLOW.

IN THE WAKE OF THE UPPER TROUGH/FRONTAL SYSTEM...THE REGION WILL BE
IN A NEARLY ZONAL TO SLIGHT RIDGED EAST COAST UPPER FLOW FRIDAY INTO
SATURDAY. A DEEP S/SW FLOW WILL RESULT IN VERY WARM AND HUMID
CONDITIONS DURING THIS TIME. GENERALLY WIDELY SCATTERED DIURNAL
CONVECTION IS EXPECTED DURING THIS TIME IN THE VICINITY OF HIGHER
ELEVATIONS AND AFTERNOON THERMAL TROUGHING.

TEMPS DURING THIS TIME PERIOD WILL LIKELY BE SLIGHTLY ABOVE
SEASONABLE...WELL INTO THE 80S TO LOWER 90S WITH HEAT INDICES IN THE
MID TO UPPER 90S ACROSS NYC/NJ METRO AND SURROUNDINGS.

INCREASING CHANCE OF DIURNAL SHRA/TSTM ACTIVITY ON SUNDAY INTO
MONDAY WITH THE APPROACH OF AN AMPLIFYING GREAT LAKES SHORTWAVE AND
APPROACHING FRONTAL SYSTEM. TOO EARLY TO GIVE SPECIFICS ON THE
NATURE OF THE CONVECTION...BUT FLOODING LOOKS TO BE AN INITIAL THREAT
BASED ON THE DEEP SOUTHERLY FLOW NEARLY ALIGNING WITH THE
APPROACHING FRONT/PRE-FRONTAL TROUGH AND PWATS IN EXCESS OF 2
INCHES. TEMPS WILL BE NEAR TO SLIGHTLY ABOVE SEASONABLE...ULTIMATELY
BASED ON CLOUD COVER.

IMPROVING AND SEASONABLE CONDITIONS ON TUESDAY AS SHORTWAVE/FRONTAL
BOUNDARY SLIDE EAST.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE PASSES EAST OF THE AREA TERMINALS THIS
EVENING...WHILE A FRONTAL BOUNDARY APPROACHES FROM THE WEST
TONIGHT AND WEDNESDAY MORNING.

MAINLY VFR CONDITIONS DURING THE DAY...THERE MAY BE SOME POCKETS
OF MVFR ESPECIALLY ACROSS EASTERN TERMINALS AS LOW PRESSURE PASSES
EAST. MVFR POSSIBLE ONCE AGAIN AFTER MIDNIGHT...WITH STRATUS AND
PATCHY FOG POSSIBLE.

WINDS COULD BE TRICKY WITH THE LOW PASSING EAST OF THE REGION
LATER THIS EVENING AND OVERNIGHT. EXPECTING WINDS TO START OFF EASTERLY
BETWEEN 5-10 KT.

WINDS ARE THEN EXPECTED TO SHIFT TO THE NORTHEAST LATE THIS
AFTERNOON AND EVENING. SOME GUSTS ARE POSSIBLE ACROSS THE EASTERN
TERMINALS. WINDS THEN BECOME LIGHT AND VARIABLE AFTER 02Z TONIGHT.
WINDS INCREASE WEDNESDAY MORNING TO 8-10 KT FROM THE SOUTH.

THERE MAY BE A SHOWER ACROSS LONG ISLAND AND EASTERN CT THIS
AFTERNOON AND EVENING...HOWEVER CONFIDENCE IS LOW. A BETTER CHANCE
OF SHOWERS ACROSS WESTERN SECTIONS TOMORROW AS A FRONTAL BOUNDARY
APPROACHES THE TERMINALS. WILL ALSO INCLUDE A PROB30 GROUP FOR
THUNDER AND CBS BY LATE MORNING AND AFTERNOON TOMORROW IN SOME OF
THE WESTERN AND 30 HOUR TAF SITES.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR TIMING OF WINDS
AS THEY SHIFT TO THE NORTH-NORTHEAST THIS EVENING. THERE MAY ALSO
BE SOME POCKETS OF MVFR CIGS.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH
IMPLIES SLANT RANGE VISIBILITY 7SM O GREATER OUTSIDE OF CLOUD.

KJFK FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR TIMING OF WINDS
AS THEY SHIFT TO THE NORTH-NORTHEAST THIS EVENING. THERE MAY ALSO
BE SOME POCKETS OF MVFR CIGS.

KLGA FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR TIMING OF WINDS
AS THEY SHIFT TO THE NORTH-NORTHEAST THIS EVENING. THERE MAY ALSO
BE SOME POCKETS OF MVFR CIGS.

KTEB FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR TIMING OF WINDS
AS THEY SHIFT TO THE NORTH-NORTHEAST THIS EVENING. THERE MAY ALSO
BE SOME POCKETS OF MVFR CIGS.

KHPN FCSTER COMMENTS: AMENDMENTS MAY BE NEEDED FOR TIMING OF WINDS
AS THEY SHIFT TO THE NORTH-NORTHEAST THIS EVENING. THERE MAY ALSO
BE SOME POCKETS OF MVFR CIGS.

KISP FCSTER COMMENTS: CAN NOT RULE OUT A STRAY SHOWER OR WIND GUST AS
LOW PRESSURE PASSES EAST OF THE REGION. POCKETS OF MVFR CEILINGS MAY MOVE
OVER THE TERMINAL THIS AFTERNOON AND EVENING..

OUTLOOK FOR 18Z WED THROUGH SUN...OCCASIONAL MVFR CIGS AND VSBY IN ROUNDS
OF MAINLY AFTERNOON AND EVENING HEAVY SHOWERS AND TSTMS.

&&

.MARINE...
LOW PRES PASSES E OF THE WATERS THIS AFTN AND TNGT...FOLLOWED BY
THE APPROACH OF A FRONTAL BOUNDARY ON WED. WAVEWATCH SEAS LOOK WAY
OVERDONE TONIGHT DUE TO A STRONGER OFFSHORE LOW AS MODELED BY
THE GFS. THAT SAID...THINK WINDS/SEAS SHOULD APPROACH BUT FALL SHY
OF SCA LEVELS ON THE ERN OCEAN WATERS TONIGHT. OTHERWISE...QUIET
OUTSIDE OF ANY TSTMS THROUGH WED NIGHT.

GENERALLY SUB SCA CONDS EXPECTED THU THRU SUN AS WEAK LOW PRESSURE
SYSTEMS AFFECT THE WATERS. A WAVE OF LOW PRESSURE WILL MOVE TRACK
JUST EAST OF THE WATERS ON THURSDAY WITH MODERATE NE FLOW
POSSIBLE...BUT CONDS ARE EXPECTED TO REMAIN BELOW SCA.

OTHERWISE...THIS PERSISTENT SOUTHERLY FLOW THOUGH COULD GENERATE 5
FT SEAS ON THE OCEAN EARLY NEXT WEEK AHEAD OF A APPROACHING COLD
FRONT. SCT SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE
THROUGH THE PERIOD...ESPECIALLY DURING THE AFTERNOON HOURS...WHICH
COULD PRODUCE GUSTY WINDS.

&&

.HYDROLOGY...
AS MENTIONED ABOVE...SOME INGREDIENTS ARE IN PLACE FOR LOCALLY
HEAVY RAINFALL AND LOCALIZED FLOODING WED AFTERNOON. A LOW
END ISOLATED FLASH FLOOD THREAT DOES EXIST...WITH RAINFALL RATES
OF UP TO 2 INCHES PER HOUR POSSIBLE IN STRONGER/MORE ORGANIZED
CONVECTION...BUT THE THREAT DOES NOT APPEAR WIDESPREAD ENOUGH TO
WARRANT A FLASH FLOOD WATCH.

MAINLY ISOLATED DIURNAL SHRA/TSRA ACTIVITY IS EXPECTED THU THRU SAT
WHICH COULD CAUSE LOCAL URBAN AND POOR DRAINAGE FLOODING.
INCREASING SHRA/TSTM ACTIVITY SUN AND MORE SO MONDAY AHEAD AN
APPROACHING FRONTAL SYSTEM PRESENTS AN INCREASED POTENTIAL FOR
URBAN AND POOR DRAINAGE FLOODING AND A LOW END FLASH FLOOD THREAT.

&&

.TIDES/COASTAL FLOODING...
HIGHER ASTRONOMICAL HIGH TIDES WITH THE CURRENT FULL MOON AND
ONSHORE FLOW WILL LIKELY RESULT IN MINOR COASTAL FLOODING AT THE
MORE VULNERABLE LOCATIONS OF THE SOUTHERN BAYS OF NYC AND LONG
ISLAND...AND WESTERN LONG ISLAND SOUND DURING THE TIMES OF HIGH
TIDE THIS EVENING AND POSSIBLY WEDNESDAY EVENING. POSITIVE TIDAL
DEPARTURES OF ONLY 3/4 TO 1 1/4 FT ARE NEEDED FOR MINOR COASTAL
FLOODING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...GOODMAN/NV
NEAR TERM...GOODMAN
SHORT TERM...GOODMAN
LONG TERM...NV
AVIATION...BC
MARINE...GOODMAN/NV
HYDROLOGY...GOODMAN
TIDES/COASTAL FLOODING...GOODMAN/NV
Hazardous weather outlook, Jul 31, 3:52 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
352 AM EDT TUE JUL 31 2012

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-010800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
352 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-010800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
352 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.